Alert archive / Massachusetts / Coastal Flood Statements in 2014
Coastal Flood Statement 3, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this coastal flood statement at Mar 26, 2014, 6:55 PM EDT for Barnstable County, Massachusetts. It took effect at Mar 26, 2014, 7:00 PM EDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2014, 6:55 PM EDT (22:55 UTC)
- In effect from
- Mar 26, 2014, 7:00 PM EDT
- Expired
- Mar 26, 2014, 10:16 PM EDT
- In force
- 3 hr
- Issued by
- NWS Boston/Norton, MA
County Barnstable County, MA
The radar
The Boston radar (KBOX), 78 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 12:00Z, 10.9 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 439 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 454 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
673
WHUS41 KBOX 262255
CFWBOX
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
655 PM EDT WED MAR 26 2014
...MINOR COASTAL FLOODING WILL OCCUR ACROSS THE NORTH SIDE OF
NANTUCKET THIS EVENING...
MAZ024-270300-
/O.CON.KBOX.CF.Y.0005.140326T2300Z-140327T0300Z/
NANTUCKET MA-
655 PM EDT WED MAR 26 2014
...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
* LOCATION...THE NORTH SHORELINE OF NANTUCKET.
* COASTAL FLOODING...MINOR COASTAL FLOODING IS EXPECTED DUE TO A
STORM SURGE OF AROUND 2 FEET.
* TIMING...DURING THE EVENING HIGH TIDE WHICH OCCURS BETWEEN 9
AND 10 PM.
* IMPACTS...FLOODING IS POSSIBLE ESPECIALLY ALONG EAST STREET.
OTHERWISE EXPECT A FEW ROAD CLOSURES AND SOME SPLASHOVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A COASTAL FLOOD ADVISORY IS ISSUED FOR MINOR COASTAL FLOODING OF
THE MOST VULNERABLE SHORE ROADS AND/OR BASEMENTS DUE TO THE
HEIGHT OF STORM TIDE OR WAVE SPLASHOVER. THE MAJORITY OF ROADS
REMAIN PASSABLE WITH ONLY ISOLATED CLOSURES. THERE IS NO
SIGNIFICANT THREAT TO LIFE AND ANY IMPACT ON PROPERTY IS MINIMAL.
&&
&&
ALL TIDE HEIGHTS ARE RELATIVE TO MEAN LOWER LOW WATER.
TIME OF HIGH TOTAL TIDES ARE APPROXIMATE TO THE NEAREST HOUR.
NANTUCKET HARBOR
TOTAL ASTRO
TIDE DAY/TIME TIDE SURGE WAVES FLOOD
/FT/ /FT/ /FT/ /FT/ CATEGORY
------- ---------- ------- ------- ------- ----------
4.4 26/10 PM 3.0 1.4 5-6 MINOR
3.6 27/10 AM 3.6 0.0 3-4 NONE
3.2 27/10 PM 3.2 0.0 2-3 NONE
3.6 28/11 AM 3.6 0.0 3-4 NONE
3.4 28/11 PM 3.4 0.0 3-4 NONE
3.5 29/12 PM 3.5 0.0 2 NONE
NANTUCKET EAST COAST - EROSION IMPACTS
TOTAL ASTRO
TIDE DAY/TIME TIDE SURGE WAVES FLOOD
/FT/ /FT/ /FT/ /FT/ CATEGORY
------- ---------- ------- ------- ------- ----------
5.0 26/09 PM 3.2 1.8 11 MINOR
3.7 27/10 AM 3.7 0.0 5-7 NONE
3.4 27/10 PM 3.4 0.0 4 NONE
3.7 28/11 AM 3.7 0.0 5-6 NONE
3.6 28/11 PM 3.6 0.0 6-7 NONE
3.7 29/12 PM 3.7 0.0 4 NONE
NANTUCKET - MADAKET AREA EROSION IMPACTS
TOTAL ASTRO
TIDE DAY/TIME TIDE SURGE WAVES FLOOD
/FT/ /FT/ /FT/ /FT/ CATEGORY
------- ---------- ------- ------- ------- ----------
4.4 26/09 PM 2.8 1.6 7 NONE
3.3 27/10 AM 3.3 0.0 4-5 NONE
3.0 27/10 PM 3.0 0.0 3-4 NONE
3.5 28/11 AM 3.3 0.2 5-6 NONE
3.2 28/11 PM 3.1 0.1 6-7 NONE
3.2 29/12 PM 3.2 0.0 4 NONE
$$
MAZ022-270300-
/O.NEW.KBOX.CF.S.0003.140326T2300Z-140327T0300Z/
BARNSTABLE MA-
655 PM EDT WED MAR 26 2014
...MINOR SPLASHOVER IS ANTICIPATED DURING THIS EVENINGS HIGH
TIDE...
* LOCATION...NORTH FACING BEACHES OF CAPE COD WITHIN CAPE COD BAY.
* COASTAL FLOODING...THE COMBINATION OF A STORM SURGE BETWEEN 1 TO
1.5 FEET AND STRONG NORTHWESTERLY WINDS GUSTING AROUND 45 MPH
WILL YIELD SPLASHOVER AND POCKETS OF MINOR FLOODING.
* TIMING...DURING THE EVENING HIGH TIDE WHICH OCCURS BETWEEN 9
AND 10 PM.
* IMPACTS...LOW LYING AREAS COULD EXPERIENCE MINOR FLOODING AND
SOME SPLASHOVER.
&&
&&
ALL TIDE HEIGHTS ARE RELATIVE TO MEAN LOWER LOW WATER.
TIME OF HIGH TOTAL TIDES ARE APPROXIMATE TO THE NEAREST HOUR.
SANDWICH HARBOR
TOTAL ASTRO
TIDE DAY/TIME TIDE SURGE WAVES FLOOD
/FT/ /FT/ /FT/ /FT/ CATEGORY
------- ---------- ------- ------- ------- ----------
10.0 26/08 PM 8.7 1.3 7-8 NONE
9.6 27/09 AM 9.6 0.0 4-5 NONE
9.2 27/09 PM 9.2 0.0 2 NONE
9.9 28/10 AM 9.9 0.0 2-3 NONE
9.7 28/10 PM 9.7 0.0 2-3 NONE
10.1 29/11 AM 10.1 0.0 1-2 NONE
PROVINCETOWN HARBOR
TOTAL ASTRO
TIDE DAY/TIME TIDE SURGE WAVES FLOOD
/FT/ /FT/ /FT/ /FT/ CATEGORY
------- ---------- ------- ------- ------- ----------
10.7 26/08 PM 9.4 1.3 9-10 NONE
10.4 27/09 AM 10.4 0.0 4-6 NONE
9.9 27/09 PM 9.9 0.0 2-3 NONE
10.7 28/10 AM 10.7 0.0 3 NONE
10.4 28/10 PM 10.4 0.0 3-4 NONE
10.8 29/11 AM 10.8 0.0 2 NONE
$$
DUNTEN
FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON
YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV
YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON1 follow-up statement
974 WHUS41 KBOX 270216 CFWBOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1016 PM EDT WED MAR 26 2014 ...THE RISK OF COASTAL FLOODING HAS DIMINISHED... MAZ024-270330- /O.CAN.KBOX.CF.Y.0005.000000T0000Z-140327T0300Z/ NANTUCKET MA- 1016 PM EDT WED MAR 26 2014 ...THE COASTAL FLOOD ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE COASTAL FLOOD ADVISORY. && $$ MAZ022-270330- /O.CAN.KBOX.CF.S.0003.000000T0000Z-140327T0300Z/ BARNSTABLE MA- 1016 PM EDT WED MAR 26 2014 ...THE RISK OF COASTAL FLOODING HAS DIMINISHED ACROSS CAPE COD... && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this coastal flood statement went out at Mar 26, 4:22 PM EDT, 2 hours 33 minutes earlier.
Area forecast discussion, Mar 26, 4:22 PM EDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
422 PM EDT WED MAR 26 2014
.SYNOPSIS...
WINDY AND COLD WEATHER ON TAP FOR TONIGHT IN THE WAKE OF THE
LOCALIZED BLIZZARD THAT AFFECTED THE CAPE/ISLANDS THIS MORNING.
DRY AND SOMEWHAT MILDER WEATHER THEN RETURNS FOR THURSDAY. MILDER
AIR RETURNS FOR THE END OF THE WEEK INTO NEXT WEEKEND WITH A
CHANCE OF SHOWERS FRIDAY INTO SUNDAY. DRY WEATHER LOOKS TO RETURN
FOR THE BEGINNING OF THE WORK WEEK.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
***WINDS ONLY SLOWLY DIMINISH TONIGHT ALONG WITH WIND CHILL VALUES
BETWEEN 0 AND 10 ABOVE***
THE POWERFUL EXTRA-TROPICAL BOMB THAT BROUGHT A LOCALIZED
BLIZZARD/HURRICANE FORCE WIND GUSTS TO THE CAPE/ISLANDS WAS RACING
NORTHEAST TOWARDS THE CANADIAN MARITIMES. THE LAST OF THE
FLURRIES/LIGHT SNOW SHOWERS WILL BE EXITING THE OUTER-CAPE/NANTUCKET
BY EARLY EVENING. NO ADDITIONAL ACCUMULATIONS EXPECTED.
WHILE WINDS WILL GRADUALLY DIMINISH TONIGHT...THEY WILL REMAIN
QUITE STRONG FOR MUCH OF THE EVENING. BLOWING AND DRIFTING SNOW MAY
RESULT IN LOCALIZED REDUCED VISIBILITIES AT TIMES INTO THE
EVENING ACROSS THE CAPE/ISLANDS...BUT CERTAINLY NOTHING LIKE WHAT
OCCURRED EARLIER TODAY.
WIND HEADLINES REMAIN POSTED UNTIL 8 PM THIS EVENING...BUT THEY MAY
NEED TO BE EXTENDED LONGER ACROSS THE COAST. OTHERWISE...WINDS WILL
GRADUALLY DIMINISH TONIGHT BUT IT WILL BE A SLOW PROCESS. SKIES
SHOULD CLEAR OUT FROM WEST TO EAST AS MUCH DRIER AIR RACES IN BEHIND
THE POWERFUL STORM. LOW TEMPS WILL BE QUITE COLD FOR LATE
MARCH...BUT NON-DECOUPLING WINDS SHOULD KEEP READINGS FROM BOTTOMING
OUT. LOWS MAINLY IN THE TEENS TO LOWER 20S BY DAYBREAK. WIND CHILL
VALUES WILL BE BETWEEN 0 AND 10 ABOVE FOR MUCH OF THE NIGHT.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
HIGH PRESSURE OVER THE MID ATLANTIC STATES EARLY THURSDAY
MORNING WILL MOVE EAST DURING THE DAY. THIS WILL ALLOW A RETURN
SOUTHWEST FLOW OF MILDER AIR TO WORK BACK INTO THE REGION. THE
STRONG LATE MARCH SUN ANGLE SHOULD BE ENOUGH FOR HIGHS TO
RECOVER INTO THE UPPER 30S AND LOWER 40S BY AFTERNOON. THESE
READINGS ARE STILL 5 T0 10 DEGREES BELOW NORMAL FOR LATE MARCH...BUT
IT WILL FEEL MUCH MORE COMFORTABLE OUTSIDE DURING THE AFTERNOON.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
HIGHLIGHTS...
* MORE SEASONABLE WEATHER EXPECTED FRIDAY AND SATURDAY
* PRECIPITATION EXPECTED FRIDAY AND INTO SATURDAY WITH COLD FRONT
* MORE RAIN/SNOW POSSIBLE WITH LOW PRES SYSTEM SUNDAY
MODELS AND CONFIDENCE...
OVERALL MODERATE CONFIDENCE ON THE FORECAST. INCREASING
CONFIDENCE THAT THE PATTERN IS BECOMING MORE ACTIVE FOR THE END OF
THE WEEKEND AND INTO THE WEEKEND. HAVE A LOWER CONFIDENCE ON EXACT
TIMING AND LOCATION OF THE HEAVIER PRECIP AND THE POTENTIAL FOR
THE RETURN OF WINTER. TEMPERATURES LOOK TO BE IMPACTED SO HAVE A
MODERATE CONFIDENCE ON THEM AS WELL.
THE OVERALL 12Z MODEL DATA HAS GOOD SYNOPTIC AGREEMENT BUT IS VERY
DIFFERENT IN THE MESOSCALE ASPECT. IN FACT THE 12Z EC DID NOT COME
IN THIS AFTERNOON SO HAD TO RELY ON THE 00Z EC. BUT LOOKING AT THE
00Z EC ENSEMBLES HAVE TRENDED THE FORECAST CLOSER TO BOTH THE EC
ENSEMBLES AND THE GEFS. FEEL THE DETERMINISTIC EC IS TOO AMPLIFIED
AND NEEDS TO BRING THE LATE WEEKEND LOW A TAD FURTHER OUT TO
SEA. TRENDING THIS WAY WILL MAKE THE FORECAST SLIGHTLY COLDER AND
THE POTENTIAL FOR SNOW INCREASES.
DETAILS...
THURSDAY NIGHT INTO SATURDAY MORNING...
HIGH PRESSURE WILL MOVE OFFSHORE OVERNIGHT ON THURSDAY AS LOW
PRESSURE OVER THE GREAT LAKES APPROACHES NEW ENGLAND. THIS LOW
PRESSURE SYSTEM WILL DRAG A COLD FRONT THROUGH THE REGION FRIDAY
INTO EARLY SATURDAY MORNING. BELIEVE THAT MOST OF THE PRECIP WILL
BE LIQUID HOWEVER AT THE ONSET THERE IS A LOW PROBABILITY THAT
FREEZING RAIN/SLEET WILL OCCUR NORTH OF ROUTE 2 LATE THURSDAY
NIGHT INTO FRIDAY MORNING. HOWEVER TEMPS WILL QUICKLY WARM AND
PRECIP WILL CHANGE TO ALL LIQUID THANKS TO A STRONG LLJ ALOFT
ALLOWING FOR GOOD MIXING. EXPECT TEMPS TO REACH INTO THE MID 50S
MAKING IT THE WARMEST DAY THROUGH THE WEEK AND INTO THE WEEKEND.
WINDS WILL INCREASE TO 30-40 MPH DURING THE DAY. A WIND ADVISORY
MAY BE NEEDED IN THE FUTURE.
SATURDAY INTO SUNDAY NIGHT...
THE COLD FRONT THAT PASSED THROUGH THE REGION WILL EVENTUALLY
STALL SOUTH OF LONG ISLAND ON SATURDAY. THIS MAY ALLOW FOR A BREAK
IN THE PRECIP FOR OVER THE WEEKEND HOURS. HOWEVER A DIGGING TROUGH
ON SATURDAY WILL STRENGTHEN AND DEVELOP A LOW OVER THE MID-
ATLANTIC AND TREK A LOW PRESSURE SYSTEM NEAR THE BENCHMARK. THERE
IS SOME THERMAL DIFFERENCES BETWEEN THE MODELS BUT TRENDED TOWARDS
A SLIGHTLY COLDER SOLUTION. THIS WILL RESULT IN SNOW AND SLEET FOR
SUNDAY. IF THIS STORM STRENGTHENS IT COULD PULL MOVE COLDER AIR
DOWN AND RESULTING IN PERHAPS A FEW INCHES OF SNOW. WOULD LIKE TO
SEE THE LATEST EC TO SEE IF THERE IS A COLDER TREND...HOWEVER
BASES THIS FORECAST ON THE ENSEMBLES.
STRONG NORTHEASTERLY WINDS WILL RESULT IN THIS SYSTEM AS WELL WHERE
WIND ADVISORIES MAY BE NEEDED. ALSO MAY NEED TO LOOK AT THE
POTENTIAL FOR COASTAL FLOODING AND/OR MORE BEACH EROSION FOR THE
CAPE AND THE ISLANDS.
MONDAY AND BEYOND...
BELIEVE THAT DEEPENING LOW WILL EXIT OFF BY MONDAY AS ANOTHER LOW
PRESSURE SYSTEM DIGS INTO THE NORTHERN PLAINS. THIS WILL RESULT IN
A STRONG RIDGE AND DRYING CONDITIONS FOR NEW ENGLAND. THIS OTHER
LOW PRESSURE WILL DIVE INTO SOUTHERN NEW ENGLAND LATE TUESDAY INTO
WEDNESDAY...HOWEVER MODELS SPREAD IS HIGH SO KEPT ANY SIGNIFICANT
POPS OUT OF THE FORECAST FOR NOW.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
SHORT TERM...TONIGHT AND THURSDAY...
TONIGHT...HIGH CONFIDENCE. MAINLY VFR CONDITIONS. HOWEVER...SOME
MVFR VSBY RESTRICTIONS STILL POSSIBLE CAPE/ISLANDS IN LEFT OVER
BLOWING SNOW. WINDS GRADUALLY DIMINISH TONIGHT...BUT WILL REMAIN
WINDY INTO THE EVENING ESPECIALLY ALONG THE COAST.
THURSDAY...HIGH CONFIDENCE IN VFR CONDITIONS.
KBOS TERMINAL...HIGH CONFIDENCE IN TAF.
KBDL TERMINAL...HIGH CONFIDENCE IN TAF.
OUTLOOK...THURSDAY NIGHT THROUGH MONDAY...
THURSDAY NIGHT...HIGH CONFIDENCE. VFR.
FRIDAY AND SATURDAY...MODERATE CONFIDENCE. AREAS OF MVFR CIGS/VSBYS
IN SHOWERS AHEAD OF COLD FRONT MOVING THROUGH LATE FRIDAY NIGHT INTO
EARLY SATURDAY. STRONG SOUTHWEST WINDS MOVE IN AT 2000-3000 FEET
WITH SPEEDS OF 50-60 KNOTS. THIS COULD MEAN A PERIOD OF LOW LEVEL
WIND SHEAR. LOW PROB OF WINTRY PRECIP NORTH OF ROUTE 2 THURS
NIGHT.
SUNDAY...LOW TO MODERATE CONFIDENCE. MVFR CIGS/VSBYS POSSIBLE IN
RAIN/SNOW ASSOCIATED WITH STRONG LOW PRESSURE SYSTEM. EXPECT GUSTY
NW WINDS BETWEEN 25-35KTS.
MONDAY...MODERATE CONFIDENCE. MVFR TO START WITH CONDITIONS
IMPROVING FROM WEST TO EAST BY THE AFTERNOON.
&&
.MARINE...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
SHORT TERM...TONIGHT AND THURSDAY...
TONIGHT...HIGH CONFIDENCE. POWERFUL EXTRA-TROPICAL BOMB CONTINUES
TO RACE NORTHEAST TOWARDS THE CANADIAN MARITIMES. PRESSURE GRADIENT
WILL REMAIN QUITE STRONG THOUGH FOR THE FIRST PART OF THE NIGHT.
STORM WARNINGS CONTINUE INTO THE EVENING FOR MOST OF THE OPEN
WATERS...BUT WINDS WILL GRADUALLY BE DIMINISHING. SHOULD BE ABLE TO
CONVERT MOST STORMS OVER TO GALES AFTER MIDNIGHT. SEAS IN EXCESS OF
20 FEET ACROSS THE EASTERN ATLANTIC WATERS LATE THIS AFTERNOON WILL
ONLY SLOWLY DIMINISH. IN ADDITION...LIGHT FREEZING SPRAY WILL ALSO
AFFECT THE WATERS BUT NO HEADLINES WILL BE REQUIRED.
THURSDAY...HIGH CONFIDENCE. WINDS CONTINUE TO DIMINISH AS PRESSURE
GRADIENT WEAKENS. STILL EXPECT WEST TO NORTHWEST WIND GUSTS OF 20
TO 30 KNOTS DURING MUCH OF THE MORNING...BEFORE DIMINISHING FURTHER.
SCA SEAS OF 3 TO 6 FEET WILL PERSIST INTO THE AFTERNOON ACROSS THE
EASTERN ATLANTIC WATERS...BUT WILL CONTINUE TO GRADUALLY DIMINISH.
OUTLOOK...THURSDAY NIGHT THROUGH MONDAY...
THURSDAY NIGHT INTO FRIDAY...HIGH CONFIDENCE. SEAS WILL BUILD
THURSDAY NIGHT INTO FRIDAY DUE TO APPROACHING COLD FRONT AND
STRONG LLJ DEVELOPMENT. GALE WATCH/WARNING MAY BE NEEDED.
SATURDAY...MODERATE CONFIDENCE. WINDS WILL SLOWLY DIE DOWN BEHIND
COLD FRONTAL PASSAGE...HOWEVER SEAS WILL BE SLOW TO RELAY SO SCA
MAY BE NEEDED.
SUNDAY...MODERATE CONFIDENCE. WINDS AND SEAS INCREASE AS LOW
PRESSURE MOVES SOUTH OF THE WATERS. NW GALES MAY DEVELOP AS
RESPONSE OF THIS DEEPENING LOW NEAR THE BENCHMARK.
MONDAY...LOW CONFIDENCE. WINDS AND SEAS WILL BE SLOW TO
RELAX...SCA MAY BE NEEDED.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR CTZ002>004.
MA...WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR MAZ002>018-020-
026.
HIGH WIND WARNING UNTIL 8 PM EDT THIS EVENING FOR MAZ019-
021>024.
NH...WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR NHZ011-012-015.
RI...WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR RIZ001>008.
MARINE...STORM WARNING UNTIL 8 PM EDT THIS EVENING FOR ANZ231>235-237-
256.
GALE WARNING UNTIL 4 AM EDT THURSDAY FOR ANZ230-236.
STORM WARNING UNTIL 4 AM EDT THURSDAY FOR ANZ250-251-254-255.
&&
SYNOPSIS...FRANK/DUNTEN
NEAR TERM...FRANK
SHORT TERM...FRANK
LONG TERM...DUNTEN
AVIATION...FRANK/DUNTEN
MARINE...FRANK/DUNTENHazardous weather outlook, Mar 26, 6:29 PM EDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 629 PM EDT WED MAR 26 2014 CTZ002>004-MAZ002>018-020-026-NHZ011-012-015-RIZ001>008-272230- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-NORTHERN MIDDLESEX MA- CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 629 PM EDT WED MAR 26 2014 ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A LOW PROBABILITY OF SOME WINTRY PRECIP NORTH OF ROUTE 2 LATE THURSDAY NIGHT INTO FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MAZ024-272230- NANTUCKET MA- 629 PM EDT WED MAR 26 2014 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MAZ019-021>023-272230- EASTERN PLYMOUTH MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA- 629 PM EDT WED MAR 26 2014 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ250-251-254-255-272230- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 629 PM EDT WED MAR 26 2014 ...STORM WARNING IN EFFECT UNTIL 4 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A MODERATE PROBABILITY FOR SW GALES FRIDAY AFTERNOON INTO SATURDAY MORNING. PLUS A LOW PROBABILITY OF NE GALES SUNDAY INTO MONDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ231>235-237-256-272230- CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- RHODE ISLAND SOUND-BLOCK ISLAND SOUND- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 629 PM EDT WED MAR 26 2014 ...STORM WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A MODERATE PROBABILITY FOR SW GALES FRIDAY AFTERNOON INTO SATURDAY MORNING. PLUS A LOW PROBABILITY OF NE GALES SUNDAY INTO MONDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ230-236-272230- BOSTON HARBOR-NARRAGANSETT BAY- 629 PM EDT WED MAR 26 2014 ...GALE WARNING IN EFFECT UNTIL 4 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
In the hours before
Local storm report, Mar 26, 1:55 PM EDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
155 PM EDT WED MAR 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM NON-TSTM WND DMG BOSTON 42.32N 71.07W
03/26/2014 SUFFOLK MA AMATEUR RADIO
LIMBS DOWN ON ALLSTON STREET
&&
AEDLocal storm report, Mar 26, 1:56 PM EDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
156 PM EDT WED MAR 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM NON-TSTM WND DMG WELLESLEY 42.30N 71.29W
03/26/2014 NORFOLK MA AMATEUR RADIO
UTILITY POLE DOWN ON SYLVAN ROAD
&&
AEDLocal storm report, Mar 26, 2:11 PM EDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
211 PM EDT WED MAR 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0154 PM NON-TSTM WND DMG WILMINGTON 42.56N 71.17W
03/26/2014 MIDDLESEX MA AMATEUR RADIO
TREE DOWN ON FOREST STREET
&&
AEDLocal storm report, Mar 26, 2:31 PM EDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
231 PM EDT WED MAR 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 PM NON-TSTM WND DMG BOSTON 42.32N 71.07W
03/26/2014 SUFFOLK MA AMATEUR RADIO
WIRES DOWN ON BRONX ROAD
&&
AEDLocal storm report, Mar 26, 2:43 PM EDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
243 PM EDT WED MAR 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 PM NON-TSTM WND DMG NASHUA 42.75N 71.49W
03/26/2014 HILLSBOROUGH NH AMATEUR RADIO
TREE AND WIRES DOWN ON CHESTNUT STREET CLOSING THE
STREET
&&
AEDLocal storm report, Mar 26, 2:57 PM EDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
257 PM EDT WED MAR 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 AM NON-TSTM WND GST 2 ESE NANTUCKET 41.26N 70.07W
03/26/2014 M60 MPH NANTUCKET MA ASOS
ASOS
0610 AM NON-TSTM WND GST 2 ESE NANTUCKET 41.26N 70.07W
03/26/2014 M66 MPH NANTUCKET MA ASOS
ACK AIRPORT ASOS
0623 AM NON-TSTM WND DMG SANDWICH 41.76N 70.50W
03/26/2014 BARNSTABLE MA AMATEUR RADIO
WIRES DOWN ON STRUCTURE ON FOSTER ROAD CAUSING A FIRE
0730 AM NON-TSTM WND GST CENTERVILLE 41.65N 70.35W
03/26/2014 M60 MPH BARNSTABLE MA TRAINED SPOTTER
TRAINED SPOTTER
0750 AM NON-TSTM WND DMG NANTUCKET 41.27N 70.10W
03/26/2014 NANTUCKET MA AMATEUR RADIO
LARGE BRANCH DOWN ON HIGHLAND AVE BLOCKING ROAD
0805 AM COASTAL FLOOD PLYMOUTH 41.96N 70.68W
03/26/2014 PLYMOUTH MA AMATEUR RADIO
WARREN AVE CLOSED DUE TO COASTAL FLOODING
0810 AM COASTAL FLOOD NANTUCKET 41.27N 70.10W
03/26/2014 NANTUCKET MA TRAINED SPOTTER
COASTAL FLOODING AT STRAIGHT WARF
0817 AM NON-TSTM WND GST NANTUCKET 41.27N 70.10W
03/26/2014 M78 MPH NANTUCKET MA AMATEUR RADIO
HAM RADIO
0820 AM COASTAL FLOOD NANTUCKET 41.27N 70.10W
03/26/2014 NANTUCKET MA AMATEUR RADIO
MINOR COASTAL FLOODING ON EASY STREET BY BRANT POINT
0849 AM NON-TSTM WND GST NANTUCKET 41.28N 70.10W
03/26/2014 M72 MPH NANTUCKET MA HAM RADIO
HAM RADIO
0915 AM NON-TSTM WND DMG NANTUCKET 41.27N 70.10W
03/26/2014 NANTUCKET MA AMATEUR RADIO
SEVERAL LARGE BRANCHES DOWN ON EAST END OF THE ISLAND.
WIRES DOWN WITH REPORTED 1200 HOMES WITHOUT POWER.
0916 AM NON-TSTM WND DMG WEST YARMOUTH 41.65N 70.24W
03/26/2014 BARNSTABLE MA AMATEUR RADIO
WIRES DOWN
0929 AM NON-TSTM WND GST 2 ESE NANTUCKET 41.26N 70.07W
03/26/2014 M74 MPH NANTUCKET MA ASOS
ACK AIRPORT ASOS
0950 AM COASTAL FLOOD NANTUCKET 41.27N 70.10W
03/26/2014 NANTUCKET MA EMERGENCY MNGR
EMD REPORTS MAJOR COASTAL FLOODING IN BRANT POINT
SECTION OF NANTUCKET
0958 AM NON-TSTM WND GST HARWICHPORT 99.99N 999.99W
03/26/2014 M71 MPH BARNSTABLE MA HAM RADIO
HAM RADIO
0959 AM NON-TSTM WND GST PLYMOUTH 41.96N 70.68W
03/26/2014 M58 MPH PLYMOUTH MA TRAINED SPOTTER
PINE HILLS SECTION OF PLYMOUTH
1001 AM NON-TSTM WND DMG WEST BARNSTABLE 41.71N 70.37W
03/26/2014 BARNSTABLE MA AMATEUR RADIO
POWER OUTAGES
1005 AM NON-TSTM WND GST PLYMOUTH 41.96N 70.68W
03/26/2014 M60 MPH PLYMOUTH MA TRAINED SPOTTER
PINE HILLS SECTION OF PLYMOUTH
1008 AM NON-TSTM WND GST NANTUCKET 41.27N 70.10W
03/26/2014 M78 MPH NANTUCKET MA AMATEUR RADIO
HAM RADIO
1017 AM NON-TSTM WND GST 3 S VINEYARD HAVEN 41.41N 70.62W
03/26/2014 M61 MPH DUKES MA ASOS
MVY AIRPORT ASOS
1031 AM HIGH SUST WINDS WEST YARMOUTH 41.65N 70.24W
03/26/2014 M56 MPH BARNSTABLE MA AMATEUR RADIO
SEAGULL BEACH
1031 AM NON-TSTM WND DMG WEST YARMOUTH 41.65N 70.24W
03/26/2014 BARNSTABLE MA AMATEUR RADIO
WIRES DOWN WINCHESTER STREET
1034 AM NON-TSTM WND DMG YARMOUTH 41.71N 70.23W
03/26/2014 BARNSTABLE MA AMATEUR RADIO
UTILITY POLE AND WIRES DOWN ON HIGHBANK ROAD
1034 AM NON-TSTM WND GST YARMOUTH 41.71N 70.23W
03/26/2014 M60 MPH BARNSTABLE MA AMATEUR RADIO
HAM RADIO
1041 AM NON-TSTM WND DMG REHOBOTH 41.83N 71.27W
03/26/2014 BRISTOL MA AMATEUR RADIO
TREE DOWN ACROSS PLAIN STREET
1055 AM NON-TSTM WND DMG NORTH PROVIDENCE 41.86N 71.46W
03/26/2014 PROVIDENCE RI AMATEUR RADIO
TREE DOWN MEDCALF AT WYNONA STREET BLOCKING ROAD
1059 AM NON-TSTM WND DMG PLYMOUTH 41.96N 70.68W
03/26/2014 PLYMOUTH MA AMATEUR RADIO
TREE AND WIRES DOWN ON STATE ROAD
1100 AM NON-TSTM WND GST 2 ESE NANTUCKET 41.26N 70.07W
03/26/2014 M82 MPH NANTUCKET MA ASOS
ACK AIRPORT ASOS
1105 AM NON-TSTM WND DMG MASHPEE 41.65N 70.48W
03/26/2014 BARNSTABLE MA AMATEUR RADIO
WIRES DOWN ON MASHPEE NECK ROAD
1106 AM NON-TSTM WND DMG HARWICH 41.69N 70.07W
03/26/2014 BARNSTABLE MA AMATEUR RADIO
LARGE BRANCH AND WIRES DOWN ON BANK STREET
1112 AM NON-TSTM WND GST CENTERVILLE 41.65N 70.35W
03/26/2014 M62 MPH BARNSTABLE MA TRAINED SPOTTER
TRAINED SPOTTER
1113 AM NON-TSTM WND GST EASTHAM 41.83N 69.97W
03/26/2014 M66 MPH BARNSTABLE MA AMATEUR RADIO
HAM RADIO
1114 AM NON-TSTM WND DMG NANTUCKET 41.27N 70.10W
03/26/2014 NANTUCKET MA AMATEUR RADIO
MILESTONE ROAD BLOCKED BY MULTIPLE TREES DOWN AND SNOW
DRIFTS
1115 AM NON-TSTM WND DMG YARMOUTH 41.71N 70.23W
03/26/2014 BARNSTABLE MA AMATEUR RADIO
TREE ON HOUSE ON CASEY STREET
1126 AM NON-TSTM WND DMG WEST HARWICH 41.67N 70.12W
03/26/2014 BARNSTABLE MA AMATEUR RADIO
TOP HALF OF TREE DOWN ON BAY PORT ROAD
1130 AM NON-TSTM WND DMG DENNIS 41.73N 70.20W
03/26/2014 BARNSTABLE MA AMATEUR RADIO
TREE AND WIRES DOWN ON DEPOT STREET
1136 AM COASTAL FLOOD SCITUATE 42.19N 70.73W
03/26/2014 PLYMOUTH MA AMATEUR RADIO
OVERWASH WITH DEBRI ON CENTRAL AVE AND COLE PARKWAY
1136 AM COASTAL FLOOD SANDWICH 41.76N 70.50W
03/26/2014 BARNSTABLE MA AMATEUR RADIO
EROSION FROM COASTAL FLOODING TO WITHIN 7 FEET OF A
HOUSE ON WHITE CAP PATH
1136 AM COASTAL FLOOD SANDWICH 41.76N 70.50W
03/26/2014 BARNSTABLE MA AMATEUR RADIO
TOWN NECK BEACH OVERWASHED
1137 AM NON-TSTM WND GST BARNSTABLE 41.70N 70.30W
03/26/2014 M60 MPH BARNSTABLE MA AMATEUR RADIO
MARSTON MILLS
1140 AM COASTAL FLOOD CHATHAM 41.68N 69.96W
03/26/2014 BARNSTABLE MA AMATEUR RADIO
FISHING PIER PARKING LOT FLOODED
1141 AM COASTAL FLOOD DENNIS 41.73N 70.20W
03/26/2014 BARNSTABLE MA AMATEUR RADIO
SESUIT HARBOR PARKING LOT FLOODED
1142 AM COASTAL FLOOD DENNIS 41.73N 70.20W
03/26/2014 BARNSTABLE MA AMATEUR RADIO
CHAPMIN BEACH ACCESS RAMP ERRODED AWAY
1143 AM NON-TSTM WND GST ORLEANS 41.79N 70.00W
03/26/2014 M65 MPH BARNSTABLE MA AMATEUR RADIO
HAM RADIO
1151 AM NON-TSTM WND DMG BREWSTER 41.75N 70.08W
03/26/2014 BARNSTABLE MA AMATEUR RADIO
TREE DOWN ON MAIN STREET
1152 AM NON-TSTM WND GST WARWICK 41.70N 71.42W
03/26/2014 M58 MPH KENT RI AMATEUR RADIO
AT CONIMICUT POINT
1201 PM NON-TSTM WND DMG BREWSTER 41.75N 70.08W
03/26/2014 BARNSTABLE MA AMATEUR RADIO
TREE DOWN ON LONG POND ROAD NEAR ROUTE 137
1215 PM NON-TSTM WND DMG BREWSTER 41.75N 70.08W
03/26/2014 BARNSTABLE MA AMATEUR RADIO
WIRES DOWN ON STONEY BROOK ROAD
1220 PM NON-TSTM WND DMG CAMBRIDGE 42.38N 71.12W
03/26/2014 MIDDLESEX MA AMATEUR RADIO
TREE DOWN FAYERWEATHER STREET
1227 PM NON-TSTM WND GST 2 NE HYANNIS 41.67N 70.27W
03/26/2014 M64 MPH BARNSTABLE MA ASOS
HYANNIS AIRPORT ASOS
1235 PM NON-TSTM WND DMG BOSTON 42.32N 71.07W
03/26/2014 SUFFOLK MA AMATEUR RADIO
DOWN POWER LINES ALSTON AND RUTHERFORD STREETS
1240 PM NON-TSTM WND DMG UPTON 42.17N 71.61W
03/26/2014 WORCESTER MA AMATEUR RADIO
TREE AND WIRES ON FOWLER ROAD
1240 PM NON-TSTM WND DMG UPTON 42.17N 71.61W
03/26/2014 WORCESTER MA AMATEUR RADIO
TREE ON CAR ON MENDON STREET
0114 PM NON-TSTM WND DMG SOUTH DENNIS 41.69N 70.16W
03/26/2014 BARNSTABLE MA AMATEUR RADIO
TREE ON HOUSE
0145 PM NON-TSTM WND DMG BOSTON 42.32N 71.07W
03/26/2014 SUFFOLK MA AMATEUR RADIO
LIMBS DOWN ON ALLSTON STREET
0154 PM NON-TSTM WND DMG WILMINGTON 42.56N 71.17W
03/26/2014 MIDDLESEX MA AMATEUR RADIO
TREE DOWN ON FOREST STREET
0155 PM NON-TSTM WND DMG WELLESLEY 42.30N 71.29W
03/26/2014 NORFOLK MA AMATEUR RADIO
UTILITY POLE DOWN ON SYLVAN ROAD
0231 PM NON-TSTM WND DMG BOSTON 42.32N 71.07W
03/26/2014 SUFFOLK MA AMATEUR RADIO
WIRES DOWN ON BRONX ROAD
0242 PM NON-TSTM WND DMG NASHUA 42.75N 71.49W
03/26/2014 HILLSBOROUGH NH AMATEUR RADIO
TREE AND WIRES DOWN ON CHESTNUT STREET CLOSING THE
STREET
&&
AEDThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 10:19 AM EDT | Coastal Flood Statement | BOX | Nantucket | 3 hr |
| Mar 26, 6:27 PM EDT | Coastal Flood Advisory | BOX | Nantucket | 4 hr |
Nearby
Coastal Flood Statements in Massachusetts, 2014Every coastal flood statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.